Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Stomach disorders, sweating. Taking rivotril. Abdominal ultrasound normal. Due to IBS?

Hi I am xxxxxx. I am having stomach disorder. Whole abdomain ultrsound and all blood test has been checked and found there is no problem. Dr. has diagnosed it is happening due to stress . Some times I sweat also only from my forehead . One Dr dignosed it as IBS . Also i am having lack of sleep as well. Currelntly i am taking Rivotril .5 mg once in night. My email address is YYYY@YYYY
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
chronic irritation by one of the daly food causes ibs according to latest studies
milk wheat potato chana rice egg nuts and other foods can cause ibsand ibs leads to symptomps explained by you
rivotril is only for sleep and stress
i advise to withdraw milk and diarry from diet completely because most of ibs is due to this
after 3 wk if not improved go for blood serum test for specific antibodies for milk wheat rice egg nuts potato and other common foods eliminate and you will be better
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor